MAUDE Adverse Event Report: MEDTRONIC XOMED INC. PTEYE CONSOLE; PARATHYROID AUTOFLUORESCENCE DETECTION DEVICE

MEDTRONIC XOMED INC. PTEYE CONSOLE; PARATHYROID AUTOFLUORESCENCE DETECTION DEVICE
Model Number PTEYE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported during a case the surgeon was visually identifying tissue to be parathyroid tissue, but the pteye system was not detecting it as such.There was no report of patient injury.
 
Additional Manufacturer Narrative
B5: new information received.H6: initially submitted codes fdr c21, fdc d16 are no longer applicable.Section e: initial reporter information updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received that thyroid tissue was used for the baseline and 5 readings taken from different locations.The probe functioned normally.The procedure was completed without the use of pteye console.

Brand Name
PTEYE CONSOLE
Common Device Name
PARATHYROID AUTOFLUORESCENCE DETECTION DEVICE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22046236
Report Number1045254-2025-01365
Device Sequence Number8782080
Product Code QDF
UDI-Device Identifier00763000849573
UDI-Public(01)00763000849573(11)240408(21)X31389989
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
DEN170056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTEYE
Device Catalogue NumberPTEYE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date12/08/2025
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown